Saddlepoint approximations for the sum of independent non-identically distributed binomial random variables
Article first published online: 27 DEC 2012
© 2012 The Authors. Statistica Neerlandica © 2012 VVS
Volume 67, Issue 2, pages 190–201, May 2013
How to Cite
Eisinga, R., Te Grotenhuis, M. and Pelzer, B. (2013), Saddlepoint approximations for the sum of independent non-identically distributed binomial random variables. Statistica Neerlandica, 67: 190–201. doi: 10.1111/stan.12002
- Issue published online: 25 APR 2013
- Article first published online: 27 DEC 2012
- Manuscript Revised: 12 OCT 2012
- Manuscript Received: 20 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!